Ali Atabaigi
Ali Atabaigi
Assistant Professor of Mathematics, Razi University
Bestätigte E-Mail-Adresse bei razi.ac.ir
TitelZitiert vonJahr
The number of limit cycles of a quintic polynomial system
A Atabaigi, N Nyamoradi, HRZ Zangeneh
Computers & Mathematics with Applications 57 (4), 677-684, 2009
272009
On the number of limit cycles in small perturbations of a class of hyper-elliptic Hamiltonian systems
R Kazemi, HRZ Zangeneh, A Atabaigi
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 574-587, 2012
172012
Bifurcation of limit cycles in small perturbations of a class of hyper-elliptic Hamiltonian systems of degree 5 with a cusp
A Atabaigi, HRZ Zangeneh
J. Appl. Anal. Comput 1 (3), 299-313, 2011
162011
The number of limit cycles of a quintic polynomial system with center
A Atabaigi, N Nyamoradi, HRZ Zangeneh
Nonlinear Analysis: Theory, Methods & Applications 71 (7-8), 3008-3017, 2009
152009
Limit cycle bifurcation by perturbing a cuspidal loop of order 2 in a Hamiltonian system
A Atabaigi, HRZ Zangeneh, R Kazemi
Nonlinear Analysis: Theory, Methods & Applications 75 (4), 1945-1958, 2012
132012
Dynamics and bifurcations of a host–parasite model
A Atabaigi, MH Akrami
International Journal of Biomathematics 10 (06), 1750089, 2017
32017
BIFURCATION AND CHAOS IN A DISCRETE TIME PREDATOR-PREY SYSTEM OF LESLIE TYPE WITH GENERALIZED HOLLING TYPE III FUNCTIONAL RESPONSE
A Atabaigi
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION 7 (2), 411-426, 2017
32017
Bifurcation analysis of an enzyme-catalyzed reaction–diffusion system
A Atabaigi, A Barati, H Norouzi
Computers & Mathematics with Applications 75 (12), 4361-4377, 2018
22018
Relaxation oscillations and canard explosion in a predator–prey system of Holling and Leslie types
A Atabaigi, A Barati
Nonlinear Analysis: Real World Applications 36, 139-153, 2017
22017
The number of limit cycles of a quintic Hamiltonian system with perturbation.
A Atabaigi, N Nyamoradi, HRZ Zangeneh
Balkan Journal of Geometry & Its Applications 13 (2), 2008
12008
Numerical simulations of two components ecological models with sinc collocation method
A Barati, A Atabaigi
Boletim da Sociedade Paranaense de Matemática 38 (5), 147-164, 2020
2020
Dynamics and pattern formation in a diffusive predator-prey system
H Norouzi, A Atabaigi, A Barati
Journal of Mathematical Analysis and Applications 475 (2), 1554-1577, 2019
2019
The number of zeros of Abelian integrals for a perturbation of a hyper-elliptic Hamiltonian system with a nilpotent center and a cuspidal loop
A Atabaigi
Electronic Journal of Qualitative Theory of Differential Equations 2017 (68 …, 2017
2017
Multiple Bifurcations and Dynamics of a Discrete Time Predator-Prey System with Group Defense and Non-Monotonic Functional Response
A Atabaigi
Differential Equations and Dynamical Systems, 1-26, 2016
2016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–14